# SDR QXEA9800090

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO DOOR INNER SKIN HAS SURFACE CORROSION ON INTERIOR.  FABRICATED NEW SKIN, REPAIRED IAW EO 4-52-31.
